Jump to content
Important Survey - Please Participate ×

I think something is very wrong!


[Ti...]

Recommended Posts

I am having horrible mood swings and depression along with the insomnia

to the point it is scaring me.  I am getting only 0-2 hours sleep per nigh

right now...

 

But the thing that's worrying me on top of that is I keep having the

dry heaves and throwing up ever day.  I think something is really wrong.

 

Maybe I need to go back on it and taper slowly, maybe cold turkey was

just to much of a shock to my system.  I feel like I'm slowly dying and

I am so scared. 

 

I can't stop crying and crying...  I am in hell and all alone.

 

(Did anyone else have troubles with throwing up?)

Link to comment
Share on other sites

I'm so sorry you're having such a bad time Tink, I know how horrible this can be especially after a cold turkey. You're still in the acute withdrawal phase at this point. It's really your option if you want to reinstate if you just cannot handle it and feel that it's detrimental to your health. Are you able to eat ok?
Link to comment
Share on other sites

Hi Starbird,

 

This is just awful. 

 

How long does the acute withdrawl last?  When will it start to get better?

 

If I reinstate and taper slowly, how bad will the withdrawls be after I finally finish my very last dose?

Will I still have all of these horrible symptoms and really bad insomnia?

 

I just don't know what to do?  I don't know what is the best thing.  This is all foreign to me, I have had

no experience or exposure to this whole thing until the last month.

 

I'm scared and confused.

Link to comment
Share on other sites

The acute phase of withdrawal last between 7 and 90 days depending on your system and duration and amount of the drug you took. I think you're in the worst of this now. We all react differently from this so it's impossible for me to tell you how long this lasts but it's been noted for a healing time of 6 to 18 months. The farther away from the drug the closer you are to healing.

 

If you're in dire need to the point of really damaging your health than I would think about reinstating, I know there were time I wanted to too. Some people have had luck with reinstating and some haven't, I'm sorry I can't be more comforting to you about that. You may want to start a thread and ask members about this topic and see what responses you get.

 

I can just tell you that your not going crazy, it's the drug and it's your body trying to right itself from the absence of the drug. I know this is so hard and I feel for you, I really do because I remember all to well how hard this was.

Link to comment
Share on other sites

[88...]

Tink,

 

I am acute withdrawal too.

 

This is very hard. I am in insomnia and everything else.

 

Please hang in there.

 

I'm fighting everyday for my life.

 

We will get through this.

 

So please hang in there.

 

I'm with you, praying.

 

Billy.

Link to comment
Share on other sites

[88...]
I can just tell you that your not going crazy, it's the drug and it's your body trying to right itself from the absence of the drug. I know this is so hard and I feel for you, I really do because I remember all to well how hard this was.

 

Thank you for the reassurance, StarBird.

 

It feels like it, but you have been there.

 

Thanks for reassuring this to us.

 

Billy.

Link to comment
Share on other sites

Tink22, I responded in your other thread.

 

Insomnia can cause depression and mood swings, as well as a number of other issues.

However, it is possible that something else is going on.

 

Reinstating lorazepam/Ativan is probably a bad idea.

 

0.5 mg a day is not definitely not a high dose, no offense intended.

Honestly, reinstating lorazepam and starting a taper is probably not a good idea.

Lorazepam/Ativan can be a 'problem drug'. Paradoxical reactions are not uncommon.

 

You may want to seek competent (!) medical help.

 

Link to comment
Share on other sites

Hi Tink,

 

Yes, there have been members who were very nauseated along with having dry heaves.  I lost 25 lbs.  The first 2 or 3 months can be very hard on alot of us.  You have come so far, believe it or not.  IMO, if you are able to keep some fluids and solids down then I would keep plugging along.  You are going through a hard time right now but it will get a bit better. 

 

Patty  xo

Link to comment
Share on other sites

Hi Stoneyco,

 

Thank you, this is just so absolutely horrible.  I'm trying to plug along best I can. 

 

Hi Liberty,

 

Thanks, I'm pretty sure this is withdrawals...  sure feels like it.  Seeing a doc on Wed.

although if you read my other post you already know.

 

Hi Starbird,

 

Thank you so much, this is just so hard.  If I could just get more than a few hours of sleep per night

things would be a lot better.  I am eating, however I have no appetitie.  Thank you so much for the

information and kind words.  :(

 

 

Hi Sigma,

 

So sorry you are going through this too.  I am trying, this is just so hard!  I hope I can do this without

reinstating, I really don't want to start this all over again.  I don't want to do this all over again.  Seems

like praying is about all we have at this point.

 

 

 

Link to comment
Share on other sites

hey Tink I'm sorry your feeling bad...I know this is absolutely no fun....feeling very nauseated has been one of my worse symptoms and trying to control dry heaves....its really hard I know....I'm with Stoneyco ....if you can keep fluids in I would continue plugging along...reinstating may help or it may not....I'm not taking anything for it....I walk, get on chat, read success stories, read Wiki, mess around in the kitchen to distract myself from the overall sick feeling and remind myself that its withdrawal. I'm not sure if this helps but I just want you to know there is someone else that has experienced or is experiencing similiar things to you. *hugs*

 

Mtnhigh

 

Carlos

Link to comment
Share on other sites

Hi MtnHigh,

 

How long have you been having your nausea and dry heaves?  It's been going on for two weeks about to start 3.

 

This is just so awful.  I am considering going on an anti nausea medication called Zofran however not sure if I should. 

 

Trying to keep distracted every day, some days it I can other's I can't. 

 

Thank you for sharing, it's is some comfort to know I'm not alone in this.

 

I hope you feel better soon.

Link to comment
Share on other sites

hello Tink,

 

I can't pinpoint when it started but it was a very strange type of nausea....like nothing I had experienced before....you know just an overall feeling of being sick and your body out of balance....it would come and go but the last few days its been around alot more....hang in there Tink your gonna get through this...

 

Mtnhigh

 

Carlos

Link to comment
Share on other sites

Hi there,

 

Yeah it's been coming and going a lot each day also.  I think I'm going to retry the Zofran.  I hope it helps.

Thank you mtnHigh.

 

Link to comment
Share on other sites

×
×
  • Create New...